# SDR UIEA2014062400249

- Difficulty date: June 24, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 36,237 hours, 9,933 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 2670005M7
- Part serial: 1890E
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING THE TAKEOFF ROLL EXPERIENCED MEDIUM TO SEVERE NOSE WHEEL VIBRATIONS.  BEGAN AT APPROXIMATELY 30KTS & DID NOT STOP UNTIL LONG AFTER GEAR RETRACTION.  ACCOMPLISHED FIM 32-51-00 FIGURE 403.  R & R STEERING METERING VLV IAW AMM 32-51-04.
